Non-archimedean (uniformly) continuous measures on homogeneous spaces
Compositio Mathematica, Tome 51 (1984) no. 2, p. 159-168
@article{CM_1984__51_2_159_0,
     author = {Duponcheel, Luc},
     title = {Non-archimedean (uniformly) continuous measures on homogeneous spaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {2},
     year = {1984},
     pages = {159-168},
     zbl = {0541.46062},
     mrnumber = {739730},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_2_159_0}
}
Duponcheel, Luc. Non-archimedean (uniformly) continuous measures on homogeneous spaces. Compositio Mathematica, Tome 51 (1984) no. 2, pp. 159-168. http://www.numdam.org/item/CM_1984__51_2_159_0/

[1] A.C.M. Van Rooij: Non-archimedean Functional Analysis, Marcel Dekker, Inc., New York and Basel (1978). | MR 512894 | Zbl 0396.46061

[2] N. Bourbaki: XXIX, Elem. de Math., Livre IV, Intégration chap. 7 et 8, Hermann, Paris (1954).

[3] L. Duponcheel: Non-archimedean Induced Representations and Related Topics, Thesis (1979).

[4] L. Duponcheel: Non-archimedean quasi-invariant measures on homogeneous spaces. Indag. Math., Volumen 45, Fasciculus 1 (1983). | MR 695588 | Zbl 0513.43002